Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lady Odd Duck

Veteran Member
  • Total Reviews

    0
  • Content Count

    713
  • Joined

  • Last visited

Community Reputation

1 Neutral

6 Followers

About Lady Odd Duck

  • Rank
    Member

Profile Information

  • Gender
    Not Telling

Recent Profile Visitors

5153 profile views
  1. I would appreciate it if we could get the 'Top' button back so we can quickly return to the top of the page once we've read everything. Answer: Please find an arrow on the bottom in the center.
  2. This is a normal side effect. In a couple of months your hormones will regulate and it should no longer be an issue.
  3. Don't irritate it by using too much stuff on it. If it's really an emergency, you can see your derm about a cortisone shot.
  4. These questions really aren't answerable because it depends on the doctor/insurance. My derm. made me a second appointment for removal. She did it in the surgery room and it was a fairly big ordeal with local anesthetic, stitches, and some hyfrecator action.
  5. How long have you been on it? The first few months I was on it, I was so emotional around that time of the month. It was insane.
  6. I tried decreasing from 100 mg to 75 mg a few months ago. 2 months later my acne was just getting worse and worse, so I went back to 100.
  7. The lymphatic system is responsible for handling the body's waste fluids. Usually the closest ones are affected the worst. So for the face, the neck lymph nodes are closest.
  8. Mine swell up whenever I have a cyst too. It's a normal bodily response to infection. If your doctor isn't worried, then you shouldn't be either.
  9. My cousin sucked her thumb well into her teens...it was a comfort thing and she had a rough life. It's a difficult habit to break. Touching your face for long periods like that could definitely cause acne. Also, sucking your thumb can really mess up your teeth and jaw. My cousin had to have surgery and couldn't eat solids for like a month afterwards.
  10. My doctor told me it's fine to take them here and there if you need to. I wouldn't take them every day though. When in doubt, ask the doctor/pharmacist.
  11. I go to the derm/get bloodwork every 6 months.
  12. What medications have you tried in the past?
×